Convergence of sequences of convex sets, cones and functions. (English) Zbl 0121.39001


51-XX Geometry
Full Text: DOI


[1] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. · Zbl 0086.15302
[2] W. Fenchel, Convex cones, sets, and functions, mimeographed notes by D. W. Blackett, Princeton Univ. Press, Princeton, N. J., 1953. · Zbl 0053.12203
[3] Zdeněk Frolík, Concerning topological convergence of sets, Czechoslovak Math. J 10(85) (1960), 168 – 180 (English, with Russian summary). · Zbl 0095.37103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.